# SDR 95ZZZZ93

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- Engine: Pwa PW120
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Part number: 2380
- Condition: Req'D Service
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3264 - EWN-CLT - NR 2 ENGINE OIL PRESSURE CAUTION LIGHT AND ENGINE OIL PRESSURE GAUGE ILLUMINATED AFTER TAKEOFF.  AIRCRAFT TURNED BACK AND LANDED IN EWN WITHOUT INCIDENT.  CHECKED NR 2 ENGINE FOR OIL LEAKS, NO LEAKS FOUND.  SERVICED WITH 2 QUARTS OF OIL.  OPERATIONAL CHECK GOOD.  (Z)
